MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY AIRSEAL; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONSOLIDATED MEDICAL EQUIPMENT COMPANY AIRSEAL; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number IAS12-120LPI
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
This complaint was created by the finding of maude report number 19475324 on (b)(6) 2024.The current complaint database has been researched for this event and there were no findings.The report was found to be written against an ias12-120lpi, airseal 12/120mm lpi port device.The date of the procedure was listed as (b)(6) 2024.The reporter remained anonymous.The report states, ¿during an a davinci xi radical prostatectomy procedure in npor 4, the blue part of the airseal top broke off and fell into the patient.The pa assisting was able to retrieve both blue broken pieces from inside the patient.No harm reached the patient.¿ there was no report of injury, medical intervention, or hospitalization for the patient.There are no other details for conmed to investigate.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Additional Manufacturer Narrative
The device will not be returned, and no photographic evidence was provided.Therefore, a device malfunction cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of one (1) device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of 39 complaints, regarding 52 devices, for this device family and failure mode.During this same time frame 1,574,035 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised that if using the optional sound cap (8 mm, 12 mm): inspect sound cap foam and seal prior to use.Inspect the sound cap after use for physical damage of any kind.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
This complaint was created by the finding of maude report number 19475324 on 8jul24.The current complaint database has been researched for this event and there were no findings.The report was found to be written against an ias12-120lpi, airseal 12/120mm lpi port device.The date of the procedure was listed as (b)(6) 2024.The reporter remained anonymous.The report states, ¿during an a davinci xi radical prostatectomy procedure in npor 4, the blue part of the airseal top broke off and fell into the patient.The pa assisting was able to retrieve both blue broken pieces from inside the patient.No harm reached the patient.¿ there was no report of injury, medical intervention, or hospitalization for the patient.There are no other details for conmed to investigate.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
AIRSEAL
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key19860604
Report Number3007305485-2024-00110
Device Sequence Number15493849
Product Code GCJ
UDI-Device Identifier10845854045688
UDI-Public(01)10845854045688(17)260306(10)202303075
Combination Product (Y/N)N
PMA/510(K) Number
K230239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2026
Device Catalogue NumberIAS12-120LPI
Device Lot Number202303075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer08/02/2024
Initial Report FDA Received Date07/30/2024
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic